esarms.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Great content

  1. #1

    Great content

    1. I really enjoy your videos. I have been doing ALOT of research into this area...and then I did even more. D+RR are one of the few that even takes the time to bring up women (which I am). So thank you for including us.
    2. Once my order comes in going to start the triple stack commonly reccommended. Taurine-liquid 100mg then increase gradually to 300mg
    I also take magnesium 300mg on
    I take a rx water pill (furosemide). I also take a rx potassium 1500meq. If I add my food I'm around 4100. If this looks like a plausible plan in your personal (but non-medical background) make recommendations as you see fit, what to take on my GW-50156 break? Can that break be 2 weeks?
    My goal is body composition upgrade. I have a high btw. But when I cut I lose a lot of muscle, last time it was 13lbs of muscle. I'm a SHW powerlifter. Drop fat and add muscle or at least not lose any muscle and weight not go up. I lift big and heavy 4 days a week. I can cardio which is boxing (real boxing not that gym bunny stuff)
    Look like a bodybuilder, lift like a powerlifter, fight like a boxer. When the 12wks are done what can I ride next? Wait 4weeks cold then start again?
    Thanks in advance for any help you can offer. Hope this is enough detail
    Last edited by terobone; 12-14-2018 at 04:30 AM.

  2. #2
    you should definitely NOT be using a water pill whatsoever... you can use a natural diuretic like dandelion root but lasix is not something i ever recommend... you need 4 weeks off after each sarms stack and can then start again... you need to give your body time off of things no matter what you run...

  3. #3
    Yes be very careful with Lasix. When you see pro bodybuilders passing out on stage this is usually the culprit.

  4. #4
    Super Moderator EZ_E's Avatar
    Join Date
    Apr 2015
    Location
    There is no cookie cutter answer
    Posts
    5,135
    Dude.... the pros don't even use Lasix. Do not put that crap in your body.
    https://www.isarms.com/forums/steroids-sarms-information/new-here-read-been-here-ready-anyway-10368.html



    https://www.dganutrition.com

  5. #5
    The lasix and potassium are prescribed. I have a history of HTN. but I can try them without since the HTN is under control with the health change . So what is the clitoral enlargement I have seen in other post? Or swelling? Is this permenant? I believe its from the mk 2866. Also I have seen some women have added lgd 4033? How would this change my results.

  6. #6
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    958
    I tried a 1/2 pill of dyazide last year. Worst experience ever. Not even sure if it was legit dyazide but cramped like a mofo and had the worst stomach ache ever on it. Probs oral tren or something. Be careful dude. Watch your potassium levels for sure, lasix can be quite dangerous. Not worth it if you ask me

  7. #7
    Super Moderator EZ_E's Avatar
    Join Date
    Apr 2015
    Location
    There is no cookie cutter answer
    Posts
    5,135
    Quote Originally Posted by RoboGainz View Post
    I tried a 1/2 pill of dyazide last year. Worst experience ever. Not even sure if it was legit dyazide but cramped like a mofo and had the worst stomach ache ever on it. Probs oral tren or something. Be careful dude. Watch your potassium levels for sure, lasix can be quite dangerous. Not worth it if you ask me
    Thanks for posting this. This is exactly why you don't take things unless you're under supervision of a professional.
    https://www.isarms.com/forums/steroids-sarms-information/new-here-read-been-here-ready-anyway-10368.html



    https://www.dganutrition.com

  8. #8
    Quote Originally Posted by terobone View Post
    The lasix and potassium are prescribed. I have a history of HTN. but I can try them without since the HTN is under control with the health change . So what is the clitoral enlargement I have seen in other post? Or swelling? Is this permenant? I believe its from the mk 2866. Also I have seen some women have added lgd 4033? How would this change my results.
    mk2866 can possibly cause an enlargement of the clitoris and could throw off your menstrual cycle... its not a guarantee but its possible and thats why you should start it at half the dose and ease into it... lgd is used for bulking and will add size and strength

  9. #9
    Thank you for the advice.

  10. #10
    Thank you for your advice

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •